MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-1011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the reported information.The doctor stated when he shaped the wire the tip feels like it breaks or was broken.The type of procedure was a left heart catheterization.There was no blood loss.Additional information was received on 27oct2025: the field clinical specialist (fcs) was present for the procedure on (b)(6) 2025.During the procedure, the doctor commented that the wire tip seemed broken when he went to shape it.There was no harm caused to the patient.The tip did not separate from the wire however it does feel like it was broken.When was shaped the wire instead of the tip replicating a nice curve, it seemed to kink or break at one point.Additional information was received on 31oct2025: the doctor stated that he has noticed this lately with the tip.

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key23524147
Report Number2243441-2025-00065
Device Sequence Number21379161
Product Code DQX
UDI-Device Identifier04987350744340
UDI-Public(01)04987350744340(17)280531(10)250610
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
Report Date (Section F) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-1011
Device Catalogue NumberTW*AS418XA
Device Lot Number250610Y
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/23/2025
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer10/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/11/2025